1. The bifurcation diagram of an elliptic $P$-Kirchhoff-type problem with respect to the stiffness of the material

Volume 13, Issue 1, Winter and Spring 2022, Pages 2315-2331

Hava Fani; Ghasem Afrouzi; S.H. Rasouli


2. Existence of non-trivial solutions for fractional Schrödinger-Poisson systems with subcritical growth

Volume 10, Special Issue ( Nonlinear Analysis in Engineering and Sciences), Summer and Autumn 2019, Pages 13-23

A. Keyhanfar; S.H. Rasouli; G.A. Afrouzi


3. On a class of nonlinear fractional Schrödinger-Poisson systems

Volume 10, Special Issue ( Nonlinear Analysis in Engineering and Sciences), Summer and Autumn 2019, Pages 123-132

M. Soluki; S.H. Rasouli; G.A. Afrouzi